# SDR ABXA9800780

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5615403225
- Condition: Out Of Adjust
- Location: Cabin
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION WAS UNABLE TO OPEN MAIN CABIN DOOR.  MADE VERTICAL ADJUSTMENT IAW DC8 MM, OPS CHECKED GOOD.
